Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 275, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 8, 2017, 9:04 AM EDT for Marion County, Morgan County, Indiana. It took effect at Jul 8, 2017, 11:47 AM EDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2017, 9:04 AM EDT (13:04 UTC)
- In effect from
- Jul 8, 2017, 11:47 AM EDT
- Expired
- Jul 10, 2017, 2:08 PM EDT
- In force
- 50 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at 82nd Street Bridge near Nora (NORI3). The gauge peaked at 12.37 ft at Jul 9, 2017, 9:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03351000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 8, 6:36 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 8, 6:36 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 636 AM EDT Sat Jul 8 2017 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 217 AM EDT Sat Jul 8 2017 Dry and pleasant summer weather is ahead for the rest of the weekend. High pressure over the upper midwest is expected to settle across Indiana and the Ohio Valley through the weekend. Slightly warmer and more humid air will arrive by Sunday evening as southerly winds begin to arrive as the high pressure system departs to our southeast. Rain chances will then return to Central Indiana on late Sunday night through much of next week. This is due to a warm and humid air mass is expected to be in place across Central Indiana as several upper level weather disturbances pass through the region...providing ideal conditions for thunderstorms from time to time. && .NEAR TERM /Today/... Issued at 217 AM EDT Sat Jul 8 2017 Surface analysis early this morning shows a trough of low pressure from NW Ohio to Central Indiana to southern Illinois. High pressure was across the Northern Plains. Thunderstorms were found ahead of the trough over Kentucky. GOES16 imagery shows mainly clear skies across Central Indiana. Main forecast challenge today will be temps. GFS and NAM show NW flow developing aloft today as High pressure at the surface continues to build across the region. Strong Subsidence is suggested in the mid levels. Forecast soundings and Tie heights show a dry column. Thus will trend toward a dry forecast and use a the forecast builder blend with weak cold air advection in place. Of note...dense fog early this morning should rapidly burn off after sunrise as mixing and heating resumes. Friday/s heavy rains and lingering high dew points across Central Indiana is leading to fog formation. Dense fog advisory may need further expansion. && .SHORT TERM /Tonight through Monday Night/... Issued at 217 AM EDT Sat Jul 8 2017 Quiet weather looks to persist Tonight through at least Sunday evening. Through Sunday evening the GFS and NAM keep NW flow in place aloft along with subsidence in place. The surface high pressure system is expected to drift southeast of Indiana by Sunday Night. This will result in warm air advection to develop on Sunday Afternoon and Sunday Night. Thus will trend toward a dry forecast through Sunday evening...sticking close to the blend on lows tonight and trending at or above the blend on Sunday and Sunday night due to the expected warm air advection. GFS and NAM suggest a short wave pushing toward Central Indiana late Sunday night and into Monday within the NW flow aloft. A thermal ridge appears to be in place ahead of this wave due to the previous stated warm air advection. Furthermore dew points are expected to return upper 60s as forecast sounding suggest a saturated column by monday morning. Thus will try to include some pops for late Sunday night...particularly across the NW where the impacts of the approaching short wave may be felt first. However better chances look to arrive on Monday morning as the short wave passes. Expect showers and storms with this feature on Monday morning. For now...Monday night looks dry as the previously mentioned short wave should have departed the area...however confidence is low as many ingredients for precip look to persist including NW flow administrating short wave across the area and a warm and humid air mass in place. && .LONG TERM /Tuesday through Friday/... Issued at 233 AM EDT Sat Jul 8 2017 Ensembles in good agreement in building a heat ridge over the Plains during this period. This puts the local area in a favorable pattern for periodic convective clusters as disturbances move along the edge of the heat ridge. As a result, will go with daily chances for thunderstorms throughout the extended. && .AVIATION /Discussion for the 081200Z TAFS/... Issued at 635 AM EDT Sat Jul 8 2017 Widespread IFR/LIFR ceilings and visibilities due to fog currently over the southern/southeastern parts of the forecast area, with the fog more patchy in character farther northwest. These low conditions have been mainly impacting KBMG over the past couple of hours. Expecting these conditions to improve by 081300Z as the moisture layer is very shallow. Otherwise, diurnal cloud based around 025 expected to develop during the late morning hours. Light surface winds early this morning will become 310-340 degrees at 7-11 kts by this afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM EDT this morning for INZ021- 028>031-035>049-052>057-062>065-070>072. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....JAS AVIATION...JAS
Hazardous weather outlook, Jul 8, 3:06 AM EDT, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 306 AM EDT Sat Jul 8 2017 INZ021-028>031-035>049-052>057-062>065-070>072-090715- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Clay-Owen-Morgan-Johnson-Shelby-Rush- Monroe-Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings- Including the cities of Lafayette, Frankfort, Kokomo, Crawfordsville, Anderson, Muncie, Indianapolis, Shelbyville, Bloomington, Columbus, Bedford, and Seymour 306 AM EDT Sat Jul 8 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Areas of Dense fog are expected This morning Hazards: Areas of Fog dense at times may reduce visibilities to less than 1/4 of a mile. Timing: Through 900 AM. Discussion: Recent heavy rains and a warm and moist air mass across Central Indiana is resulting in dense fog formation. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Periodic threats for strong thunderstorms will exist from late Sunday Night through much of the upcoming week. It is too early to determine if any of the storms will be severe. Lightning and heavy rainfall are threats with any thunderstorm. Discussion: Daily chances for storms returns from late Sunday night into much of next week as a favorable northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ051-060-061-067>069-090715- Vigo-Sullivan-Greene-Knox-Daviess-Martin- Including the cities of Terre Haute and Vincennes 306 AM EDT Sat Jul 8 2017 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Patchy fog will be be possible. Hazards: Patchy fog is possible...reducing visibilities to less than 1 mile. Timing: Through 900 AM. Discussion: Recent rains and a humid air mass across Central Indiana is resulting in fog formation. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Periodic threats for strong thunderstorms will exist from late Sunday Night through much of the upcoming week. It is too early to determine if any of the storms will be severe. Lightning and heavy rainfall are threats with any thunderstorm. Discussion: Daily chances for storms returns from late Sunday night into much of next week as a favorable northwest flow aloft enables several upper level disturbances to track across the region and interact with a frontal boundary. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind PUMA
In the hours before
Local storm report, Jul 8, 8:24 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 AM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG 3 NE FISHERS 39.98N 85.99W
07/07/2017 HAMILTON IN NWS EMPLOYEE
SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
CUMBERLAND RD. TIME ESTIMATED.
&&
MKLocal storm report, Jul 8, 8:26 AM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 AM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 NNE CROTHERSVILLE 38.84N 85.82W
07/07/2017 E1.00 INCH JACKSON IN BROADCAST MEDIA
1 INCH HAIL PICTURE, RELAYED VIA TWITTER.
0725 PM TSTM WND DMG 3 NNE CROTHERSVILLE 38.84N 85.82W
07/07/2017 JACKSON IN BROADCAST MEDIA
TREES DOWN IN UNIONTOWN.
0705 PM HAIL 4 NW CROTHERSVILLE 38.85N 85.89W
07/07/2017 E1.00 INCH JACKSON IN TRAINED SPOTTER
0614 PM TSTM WND GST 1 ENE WAVERLY 39.57N 86.25W
07/07/2017 M65 MPH JOHNSON IN TRAINED SPOTTER
ALSO TREE DEBRIS IN THE ROAD.
0607 PM HAIL 1 SSW CAMBY 39.63N 86.31W
07/07/2017 E1.00 INCH MORGAN IN NWS EMPLOYEE
0605 PM HAIL MOORESVILLE 39.62N 86.37W
07/07/2017 E0.75 INCH MORGAN IN LAW ENFORCEMENT
0531 PM HEAVY RAIN 1 SSW FAIRLAND 39.59N 85.86W
07/07/2017 M0.95 INCH SHELBY IN AMATEUR RADIO
0526 PM HAIL LAKE LEMON 39.27N 86.39W
07/07/2017 E1.00 INCH MONROE IN TRAINED SPOTTER
0525 PM HAIL 1 SSE LAKE LEMON 39.24N 86.38W
07/07/2017 E1.00 INCH MONROE IN AMATEUR RADIO
REPORT FROM NEAR LAKE LEMON.
0524 PM HAIL HELMSBURG 39.27N 86.30W
07/07/2017 E0.50 INCH BROWN IN TRAINED SPOTTER
0523 PM HAIL 2 ESE LAKE LEMON 39.25N 86.36W
07/07/2017 E1.50 INCH BROWN IN TRAINED SPOTTER
0517 PM HAIL UNIONVILLE 39.23N 86.42W
07/07/2017 E1.00 INCH MONROE IN PUBLIC
HAIL QUARTER SIZE OR LARGE FALLING ONCE
AGAIN.
0507 PM HAIL UNIONVILLE 39.23N 86.42W
07/07/2017 E1.00 INCH MONROE IN TRAINED SPOTTER
0503 PM HAIL 4 SW MARTINSVILLE 39.39N 86.47W
07/07/2017 E1.00 INCH MORGAN IN TRAINED SPOTTER
ALSO, POWER OUTAGES.
0503 PM HAIL 4 SW MARTINSVILLE 39.37N 86.48W
07/07/2017 E1.00 INCH MORGAN IN PUBLIC
ALSO POWER OUT IN THE AREA.
0455 PM TSTM WND DMG SPICELAND 39.84N 85.44W
07/07/2017 HENRY IN AMATEUR RADIO
ONE TREE DOWN ON BROAD ST AND ANOTHER AT 950
N AND PRAIRIE RD.
0451 PM TSTM WND DMG 2 NE FISHERS 39.97N 86.01W
07/07/2017 HAMILTON IN PUBLIC
TREE LIMBS DOWNED SEVERAL POWER OUTAGE
REPORTS.
0450 PM HAIL 2 ENE PARAGON 39.40N 86.54W
07/07/2017 E1.50 INCH MORGAN IN AMATEUR RADIO
ALSO TREES DOWNED BY WIND. WINDSHIELDS
BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.
0445 PM TSTM WND DMG ANDERSON 40.10N 85.69W
07/07/2017 MADISON IN EMERGENCY MNGR
TREES AND POWER LINES DOWNED THROUGHOUT THE
COUNTY. A TREE FELL ON A HOME IN ANDERSON,
BRIEFLY TRAPPING AN INDIVIDUAL.
0427 PM TSTM WND DMG 3 NE FISHERS 39.98N 85.99W
07/07/2017 HAMILTON IN NWS EMPLOYEE
SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
CUMBERLAND RD. TIME ESTIMATED.
0418 PM TSTM WND GST 3 SSW CHESTERFIELD 40.08N 85.61W
07/07/2017 M50 MPH MADISON IN TRAINED SPOTTER
0405 PM TSTM WND GST GREENCASTLE 39.64N 86.84W
07/07/2017 E50 MPH PUTNAM IN PUBLIC
SMALL TREE LIMBS DOWN.
&&Local storm report, Jul 8, 9:02 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
902 AM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 NW SUMMITVILLE 40.37N 85.67W
07/07/2017 MADISON IN EMERGENCY MNGR
PARTIAL COLLAPSE OF POLE BARN. TREES DOWN.
TIME ESTIMATED FROM RADAR.
&&Local storm report, Jul 8, 9:04 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
904 AM EDT SAT JUL 8 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 W ROSSVILLE 40.42N 86.67W
07/07/2017 E1.25 INCH CLINTON IN PUBLIC
IN EDNA MILLS.
0258 PM TSTM WND DMG 2 WNW SUMMITVILLE 40.35N 85.67W
07/07/2017 MADISON IN AMATEUR RADIO
LARGE TREE DOWN WITH POWER LINES AT COUNTY
ROAD 1700 NORTH AND STATE ROAD 9. TIME
UNKNOWN BUT BEFORE 3:42 PM EDT, THUS
ESTIMATED IN THIS LSR BASED ON RADAR.
0315 PM HAIL 2 NW ROYERTON 40.28N 85.39W
07/07/2017 E0.50 INCH DELAWARE IN TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN MEASURING BETWEEN
0.50 AND 0.74-INCH IN 5 MINUTES.
0315 PM HAIL JAMESTOWN 39.93N 86.63W
07/07/2017 E0.50 INCH BOONE IN STORM CHASER
HAIL RANGING FROM 0.3 TO 0.5-INCH.
0320 PM HAIL MUNCIE 40.20N 85.39W
07/07/2017 E0.50 INCH DELAWARE IN TRAINED SPOTTER
0326 PM TSTM WND DMG 4 NW BALL STATE UNIVERS 40.24N 85.46W
07/07/2017 DELAWARE IN PUBLIC
TREE LIMB OF UNKNOWN SIZE DOWN ALONG WITH
LIVE ELECTRICAL LINE ON NEBO ROAD NEAR
COUNTY ROAD 200 SOUTH; TIME APPROXIMATE
BASED ON TWITTER MESSAGE TIME.
0326 PM HAIL 2 N MUNCIE 40.23N 85.39W
07/07/2017 E0.25 INCH DELAWARE IN TRAINED SPOTTER
0328 PM HAIL 2 NNW MUNCIE 40.22N 85.40W
07/07/2017 E0.50 INCH DELAWARE IN TRAINED SPOTTER
0328 PM HAIL 1 WNW YORKTOWN 40.18N 85.50W
07/07/2017 E0.25 INCH DELAWARE IN TRAINED SPOTTER
0329 PM TSTM WND DMG YORKTOWN 40.17N 85.48W
07/07/2017 DELAWARE IN PUBLIC
LARGE TREE LIMBS DOWN. WILL OBTAIN SIZE WHEN
STORMS MOVES OFF.
0329 PM HAIL YORKTOWN 40.17N 85.48W
07/07/2017 E0.75 INCH DELAWARE IN PUBLIC
HAIL LASTED 10 MINUTES. REPORT RECEIVED VIA
TWITTER.
0330 PM HAIL JAMESTOWN 39.93N 86.62W
07/07/2017 E0.25 INCH BOONE IN STORM CHASER
0348 PM TSTM WND DMG YORKTOWN 40.18N 85.48W
07/07/2017 DELAWARE IN AMATEUR RADIO
LARGE PORTION OF A LIVE TREE BLOWN DOWN,
ABOUT 12 INCHES IN DIAMETER, BLOCKING THE
ROAD AT LINDELL DRIVE AND PLEASANT ROAD.
TIME APPROXIMATE, BASED ON TIME POSTED IN
NWSCHAT.
0359 PM FLOOD YORKTOWN 40.17N 85.48W
07/07/2017 DELAWARE IN AMATEUR RADIO
TIME UNCERTAIN, POSTED IN NWSCHAT AT 3:59 PM
EDT. SOME ROADS ARE COMPLETELY FLOODED. TOWN
CREWS ARE CLEARING ROADWAYS WITH PUMPS AND A
TRACTOR CARRYING A FULL REEL OF HOSE.
0400 PM TSTM WND DMG 3 NW SUMMITVILLE 40.37N 85.67W
07/07/2017 MADISON IN EMERGENCY MNGR
PARTIAL COLLAPSE OF POLE BARN. TREES DOWN.
TIME ESTIMATED FROM RADAR.
0400 PM HAIL CICERO 40.13N 86.02W
07/07/2017 E0.75 INCH HAMILTON IN TRAINED SPOTTER
SPARSE COVERAGE OF PEA SIZE HAIL WITH A FEW
LARGER SIZE NEARING PENNY SIZE MIXED IN FOR
4 MINUTES AT TOLL GATE ROAD AND 231ST
STREET.
0403 PM HAIL CICERO 40.13N 86.02W
07/07/2017 E0.75 INCH HAMILTON IN TRAINED SPOTTER
TWITTER REPORT OF DIME SIZE HAIL AND 0.95
INCHES OF RAIN IN 25 MINUTES.
0405 PM TSTM WND GST GREENCASTLE 39.64N 86.84W
07/07/2017 E50 MPH PUTNAM IN PUBLIC
SMALL TREE LIMBS DOWN.
0418 PM TSTM WND GST 2 SSW CHESTERFIELD 40.08N 85.61W
07/07/2017 M50 MPH MADISON IN TRAINED SPOTTER
0420 PM TSTM WND DMG 3 NNW NOBLESVILLE 40.09N 86.05W
07/07/2017 HAMILTON IN EMERGENCY MNGR
NUMEROUS TREES AND POWER POLES DOWNED ALONG
CARRIGAN ROAD NEAR MORSE RESERVOIR.
0427 PM TSTM WND DMG 3 NE FISHERS 39.98N 85.99W
07/07/2017 HAMILTON IN NWS EMPLOYEE
SEVERAL TREES DOWN JUST NORTH OF 131ST ST ON
CUMBERLAND RD. TIME ESTIMATED.
0445 PM TSTM WND DMG 1 NNW ANDERSON 40.10N 85.69W
07/07/2017 MADISON IN EMERGENCY MNGR
TREES AND POWER LINES DOWNED THROUGHOUT THE
COUNTY. A TREE FELL ON A HOME IN ANDERSON,
BRIEFLY TRAPPING AN INDIVIDUAL.
0450 PM HAIL 1 ENE PARAGON 39.40N 86.54W
07/07/2017 E1.50 INCH MORGAN IN AMATEUR RADIO
ALSO TREES DOWNED BY WIND. WINDSHIELDS
BROKEN BY HAIL. CONTINUED FOR 10-15 MINUTES.
0451 PM TSTM WND DMG 1 NNE FISHERS 39.97N 86.01W
07/07/2017 HAMILTON IN PUBLIC
TREE LIMBS DOWNED SEVERAL POWER OUTAGE
REPORTS.
0455 PM TSTM WND DMG SPICELAND 39.84N 85.44W
07/07/2017 HENRY IN AMATEUR RADIO
ONE TREE DOWN ON BROAD ST AND ANOTHER AT 950
N AND PRAIRIE RD.
0503 PM HAIL 5 ESE PARAGON 39.37N 86.48W
07/07/2017 E1.00 INCH MORGAN IN PUBLIC
ALSO POWER OUT IN THE AREA.
0503 PM HAIL 3 SW MARTINSVILLE 39.39N 86.47W
07/07/2017 E1.00 INCH MORGAN IN TRAINED SPOTTER
ALSO, POWER OUTAGES.
0507 PM HAIL UNIONVILLE 39.23N 86.42W
07/07/2017 E1.00 INCH MONROE IN TRAINED SPOTTER
0517 PM HAIL UNIONVILLE 39.23N 86.42W
07/07/2017 E1.00 INCH MONROE IN PUBLIC
HAIL QUARTER SIZE OR LARGE FALLING ONCE
AGAIN.
0523 PM HAIL 2 ESE LAKE LEMON 39.25N 86.36W
07/07/2017 E1.50 INCH BROWN IN TRAINED SPOTTER
0524 PM HAIL HELMSBURG 39.27N 86.30W
07/07/2017 E0.50 INCH BROWN IN TRAINED SPOTTER
0525 PM HAIL 2 SSE LAKE LEMON 39.24N 86.38W
07/07/2017 E1.00 INCH MONROE IN AMATEUR RADIO
REPORT FROM NEAR LAKE LEMON.
0526 PM HAIL 1 N LAKE LEMON 39.27N 86.39W
07/07/2017 E1.00 INCH MONROE IN TRAINED SPOTTER
0531 PM HEAVY RAIN 1 S FAIRLAND 39.59N 85.86W
07/07/2017 M0.95 INCH SHELBY IN AMATEUR RADIO
0605 PM HAIL MOORESVILLE 39.62N 86.37W
07/07/2017 E0.75 INCH MORGAN IN LAW ENFORCEMENT
0607 PM HAIL 1 S CAMBY 39.63N 86.31W
07/07/2017 E1.00 INCH MORGAN IN NWS EMPLOYEE
0614 PM TSTM WND GST 1 NE WAVERLY 39.57N 86.25W
07/07/2017 M65 MPH JOHNSON IN TRAINED SPOTTER
ALSO TREE DEBRIS IN THE ROAD.
0705 PM HAIL 5 NW CROTHERSVILLE 38.85N 85.89W
07/07/2017 E1.00 INCH JACKSON IN TRAINED SPOTTER
0725 PM TSTM WND DMG 3 NNE CROTHERSVILLE 38.84N 85.82W
07/07/2017 JACKSON IN BROADCAST MEDIA
TREES DOWN IN UNIONTOWN.
0725 PM HAIL 3 NNE CROTHERSVILLE 38.84N 85.82W
07/07/2017 E1.00 INCH JACKSON IN BROADCAST MEDIA
1 INCH HAIL PICTURE, RELAYED VIA TWITTER.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:15 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Martin | 45 min |
| Jul 7, 10:52 PM EDT | River Flood Warning | IND | Delaware, Randolph | 12 hr |
| Jul 8, 1:22 AM EDT | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 27 more | 8 hr |
| Jul 8, 6:42 AM EDT | River Flood Warning | IND | Hamilton, Marion | 50 hr |
| Jul 8, 6:42 AM EDT | River Flood Warning | IND | Marion, Morgan | 61 hr |
| Jul 8, 6:42 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 8 days |
| Jul 8, 6:42 AM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 10 days |
| Jul 8, 6:42 AM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 11 days |
| Jul 8, 6:53 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 35 hr |
| Jul 8, 8:09 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 7 days |
| Jul 8, 8:09 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 9 days |
| Jul 8, 8:09 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 9 days |
| Jul 8, 8:09 AM EDT | River Flood Warning | IND | Knox, Sullivan | 12 days |
| Jul 8, 11:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 68 hr |
| Jul 8, 11:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 68 hr |
| Jul 8, 11:41 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 10 days |
| Jul 8, 11:41 AM EDT | River Flood Warning | IND | Knox, Sullivan | 12 days |
| Jul 8, 4:10 PM EDT | River Flood Warning | IND | Marion | 30 hr |
| Jul 8, 4:10 PM EDT | River Flood Warning | IND | Delaware, Madison | 23 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.